MathSciNet Relay Station
MathSciNet bibliographic data
MR289508 (44 #6697) 13.98
Suzuki, Satoshi On Negger's numbers of discrete valuation rings. J. Math. Kyoto Univ. 11 1971 373–375.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement